Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Abdominal cramps, extreme nausea post intercourse, had taken Nordette. Pregnancy sign or side effect?

HELLO, ME AND MY BOYFRIEND HAD INTERCOURSE LAST JULY 28 2012 SATURDAY AROUND 12-1AM BUT THE CONDOM BROKE AND I ONLY FOUND OUT ABOUT ECP LAST JULY 30 MON. THEN I IMMEDIATELY BOUGHT NORDETTE JULY 31 TUESDAY MORNING AND TOOK 4PILLS 10AM THE TOOK ANOTHER AROUND 9-10PM. I CONTINUOUSLY TOOK THE OTHER LEFT PILLS BY TWOS JUST TO MAKE SURE IT WORKED. NOW IM IN MY FIRST WK AFTER THE INTERCOURSE AND IM FEELING SOME ABDOMINAL CRAMPS AND EXTREME NAUSEA WHICH BOTHERS ME TERRIBLY. WHAT COULD THIS MEAN? IS THIS A SIGN OF PREGNANCY OR JUST THE SIDE EFFECTS OF THE PILLS?
Asked On : Tue, 7 Aug 2012
Answers:  0 Views:  117 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor